An asymptotic property of gap series

被引:0
作者
Katusi Fukuyama
机构
[1] Kobe University,Department of Mathematics
来源
Acta Mathematica Hungarica | 2002年 / 97卷
关键词
gap series; law of the iterated logarithm;
D O I
暂无
中图分类号
学科分类号
摘要
Takahashi [15] gave a concrete upper bound estimate of the law of the iterated logarithm for ∑ f(nkx). We extend this result and prove the best possibility of this bound.
引用
收藏
页码:257 / 264
页数:7
相关论文
共 19 条
[1]  
Berkes I.(1976)On the asymptotic behavior of ∑ Z. Wahr. verw. Geb. 34 347-365
[2]  
Berkes I.(1995)( Trans. Amer. Math. Soc. 347 515-530
[3]  
Berkes I.(1994)), Applications J. London Math. Soc. 50 454-464
[4]  
Philipp W.(1997)An optimal condition for the LIL for trigonometric series Trans. Amer. Math. Soc. 349 4143-4158
[5]  
Berkes I.(1998)The size of trigonometric and Walsh series and uniform distribution mod 1 Studia Sci. Math. Hungar. 34 1-13
[6]  
Berkes I.(1986)On the convergence of ∑ Acta Sci. Math. (Szeged) 50 105-124
[7]  
Philipp W.(1962)( Magyar Tud. Akad. Mat. Kut. Int. Közl. 7 37-42
[8]  
Dhompongsa S.(2001)) and the Lip 1/2 class Ergod. Theory Dynam. Sys. 21 479-492
[9]  
Erdős P.(1950)A limit theorem for lacunary series ∑ Kôdai Math. Sem. Rep. 2 31-32
[10]  
Fukuyama K.(2000)( Acta Math. Hungar. 87 23-31